MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 5ML LL SYRINGE ONLY MX BUN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 5ML LL SYRINGE ONLY MX BUN; PISTON SYRINGE
Catalog Number 302553
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 5ml ll syringe only mx bun had discoloration / variation in color / cloudy.The following information was provided by the initial reporter translated from spanish to english: syringes with primary packaging with yellow coloration are being found during manufacturing, so we are not sure that this material is in conditions to be used, because our customers do not have the confidence to use this material.
 
Event or Problem Description
Additional information we noticed you keep reporting different batches for the same defect on 10/28.Could you please confirm if the material is being used in line or if you are performing a 100% sampling? r: the material is in line and it does not receive a 100% inspection, as it is being conditioned the staff notices that the blister has a different color and this separates the material with the defect.Additionally, please confirm if you find the defect when you take the syringes out of the bd box or are you storing the syringes somewhere after taking them out of the bd boxes? r: the material is not stored outside the bd boxes; it is removed from the boxes when it is to be used for manufacturing.Could you please let us know what is the average manufacturing time of your batches? r: the average manufacturing time for our batches is 20 hours.
 
Additional Manufacturer Narrative
Ten samples and photos received by our quality team for investigation.Through visual inspection, the primary packaging is yellow, therefore the incident is confirmed.No other defects or issues observed on the product.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Possible root cause is associated with the raw material.Visual inspections will be implemented.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 5ML LL SYRINGE ONLY MX BUN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20855718
Report Number9614033-2024-00086
Device Sequence Number21004627
Product Code FMF
UDI-Device Identifier07501073025530
UDI-Public(01)07501073025530(11)220623(17)270331(10)2098019
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number302553
Device Lot Number2098019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown